Eta invariants and Hermitian locally symmetric spaces

نویسندگان

چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Holomorphic Torsion for Hermitian Locally Symmetric Spaces

Contents 1 Holomorphic torsion 5 2 The trace of the heat kernel 8 2.

متن کامل

L-invariants of locally symmetric spaces

Let X = G/K be a Riemannian symmetric space of the noncompact type, Γ ⊂ G a discrete, torsion-free, cocompact subgroup, and let Y = Γ\X be the corresponding locally symmetric space. In this paper we explain how the Harish-Chandra Plancherel Theorem for L(G) and results on (g,K)-cohomology can be used in order to compute the L-Betti numbers, the Novikov-Shubin invariants, and the L-torsion of Y ...

متن کامل

2 Eta Invariants of Homogeneous Spaces

We derive a formula for the η-invariants of equivariant Dirac operators on quotients of compact Lie groups, and for their infinitesimally equivariant extension. As an example, we give some computations for spheres. Quotients M = G/H of compact Lie groups form a very special class of manifolds, but yet they provide many important examples of Riemannian manifolds with non-negative sectional curva...

متن کامل

Harmonic Morphisms, Hermitian Structures and Symmetric Spaces

[A] M. Svensson, On holomorphic harmonic morphisms, Manuscripta Math. 107 (2002), 1–13. [B] M. Svensson, Harmonic morphisms from even-dimensional hyperbolic spaces, Math. Scand. 92 (2003), 246–260. [C] M. Svensson, Holomorphic foliations, harmonic morphisms and the Walczak formula, J. London Math. Soc. 68 (2003), 781–794. [D] M. Svensson, Harmonic morphisms in Hermitian geometry, J. Reine Angew...

متن کامل

Bogomol’nyi Solitons and Hermitian Symmetric Spaces

We apply the coadjoint orbit method to construct relativistic nonlinear sigma models (NLSM) on the target space of coadjoint orbits coupled with the ChernSimons (CS) gauge field and study self-dual solitons. When the target space is given by Hermitian symmetric space (HSS), we find that the system admits selfdual solitons whose energy is Bogomol’nyi bounded from below by a topological charge. T...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Journal of Differential Geometry

سال: 1990

ISSN: 0022-040X

DOI: 10.4310/jdg/1214444634